MAUDE Adverse Event Report: ARGON MEDICAL DEVICES, INC. BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT; INSTRUMENT, BIOPSY

ARGON MEDICAL DEVICES, INC. BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT; INSTRUMENT, BIOPSY
Model Number 370-1080-02
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient was here for an ultrasound guided right breast biopsy.A biopince device was opened and tested prior to use and appeared to function properly.Three passes were done in the breast and specimens were not being captured.A second biopince device was opened and tested, and the biopsy was successfully completed.Defective device info: biopince 16 gauge x 10cm, lot # 11501605, ref # 370-1080-02.

Brand Name
BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
ARGON MEDICAL DEVICES, INC.
1445 flat creek road
athens TX 75751
MDR Report Key19212341
Report Number19212341
Device Sequence Number6942254
Product Code KNW
UDI-Device Identifier00886333224067
UDI-Public(01)00886333224067(17)261005(10)11501805
Combination Product (Y/N)N
Initial Reporter StateLA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/11/2024
Report Date (Section F) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number370-1080-02
Device Catalogue Number370-1080-02
Device Lot Number11501805
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/30/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/30/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale
Patient Weight110 KG
Patient RaceWhite
Date Report Sent to FDA04/11/2024